Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips Journal Article


Author(s): Sadel, Christian
Article Title: Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips
Affiliation IST Austria
Abstract: We consider cross products of finite graphs with a class of trees that have arbitrarily but finitely long line segments, such as the Fibonacci tree. Such cross products are called tree-strips. We prove that for small disorder random Schrödinger operators on such tree-strips have purely absolutely continuous spectrum in a certain set.
Keywords: Anderson model; extended states; Absolutely continuous spectrum; Fibonacci tree; Random Schrödinger operators
Journal Title: Mathematical Physics, Analysis and Geometry
Volume: 17
Issue 3-4
ISSN: 1572-9656
Publisher: Springer  
Date Published: 2014-12-17
Start Page: 409
End Page: 440
DOI: 10.1007/s11040-014-9163-4
Notes: This research was supported by NSERC Discovery grant 92997-2010 RGPIN and by the People Programme (Marie Curie Actions) of the EU 7th Framework Programme FP7/2007-2013, REA grant 291734.
Open access: no